Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Cotlar-Stein lemma and the $Tb$ theorem

Authors: Y.-S. Han and J. Zhang
Journal: Proc. Amer. Math. Soc. 129 (2001), 1697-1703
MSC (2000): Primary 42B20, 42B25
Published electronically: November 2, 2000
MathSciNet review: 1814099
Full-text PDF

Abstract | References | Similar Articles | Additional Information


In this note we give a generalization of the Cotlar-Stein lemma and using this lemma we give a new proof of a special case of the $Tb$ theorem which, in general, was proved by David, Journé and Semmes.

References [Enhancements On Off] (What's this?)

  • [C] M. Cotlar, A combinatorial inequality and its application to $L^2$ spaces, Rev. Math. Cuyana 1 (1955), 41-55. MR 18:219a
  • [CV] A. P. Calderón, R. Vaillancourt, A class of bounded pseudo-differential operators Proc. Nat. Acad. Sci. U.S.A. 69 (1972), 1185-1187. MR 45:7532
  • [DJ] G. David and J. L. Journé, A boundedness criterion for generalized Calderón-Zygmund operators, Ann. Math. 120 (1984), 371-397. MR 85k:42041
  • [DJS] G. David, J. L. Journé, and S. Semmes, Opérateurs de Calderón-Zygmund fonctions para-accrétives et interpolation, Revista Mat. Iberoamericana 1 (1985), 1-56. MR 88f:47024
  • [H] Y.-S. Han, Calderón-type reproducing formula and the $Tb$ theorem, Revista Mat. Iberoamericana 10 (1994), 51-91. MR 95h:42020
  • [KS] A. Knapp and E. Stein, Intertwining operators on semi-simple Lie groups, Ann. Math. 93 (1971), 489-578. MR 57:536
  • [MC] Y. Meyer and R. Coifman, Ondelettes et Opérateurs, Tommes III, Hermann, Paris, 1991. MR 93i:42004
  • [MM] A. McIntosh and Y. Meyer, Algebres d'opérateurs définis par des intégrales singulières, C. R. Acad. Sci. Paris 301 (1985), 395-397. MR 87b:47053
  • [S] E. Stein, Harmonic Analysis, Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Univ. Press, 1993. MR 95c:42002

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B20, 42B25

Retrieve articles in all journals with MSC (2000): 42B20, 42B25

Additional Information

Y.-S. Han
Affiliation: Department of Mathematics, Auburn University, Auburn, Alabama 36849-5310

J. Zhang
Affiliation: Academia Sinica, Institute of Mathematics, Beijing, China 100080
Address at time of publication: Department of Mathematics, Washington University, St. Louis, Missouri 63130

Keywords: Cotlar-Stein lemma, Calder\'on-Zygmund operator, the $Tb$ theorem
Received by editor(s): June 16, 1998
Received by editor(s) in revised form: September 16, 1999
Published electronically: November 2, 2000
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society